MAUDE Adverse Event Report: CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MP5313-C
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rrt (registered respiratory therapist); administrator/ supervisor (director of materials management).Unable to determine the cause of the customer's reported complaint because the set has been discarded by the customer and will not be returned.The root cause of this failure could not be identified.
 
Event or Problem Description
The customer reported that the extension set leaked during patient use.The customer stated they believe this to be 'user error,' as there were four related events with the same nurse involved in all four.There was no report of patient harm.

Brand Name
MAXPLUS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8141750
Report Number9616066-2018-02383
Device Sequence Number1706091
Product Code FPA
UDI-Device Identifier10885403236716
UDI-Public10885403236716
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2020
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Device Lot Number17107653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1